MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; MIDLINE CATHETER
Catalog Number LH-0031YN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the safestep huber needle was leaking at the medegen y-site once a needlefree connector was attached.It was reported this occurred with one device and did not happen immediately but on day 2 or 3 of use.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set was confirmed.One photograph of a 20g infusion set w/valved y-site was returned for evaluation.Inspection of the photograph found that red liquid was present between the septum and housing of the y-site.No damage to the components was visible in the photograph.Based on the available material for review, the complaint is confirmed.The product ifu states, ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
SAFESTEP
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23597633
Report Number3006260740-2025-08836
Device Sequence Number21411112
Product Code FPA
UDI-Device Identifier00801741066214
UDI-Public(01)00801741066214(17)280428(10)ASKRFC097
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLH-0031YN
Device Lot NumberASKRFC097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown